# SDR 243DR1

- Difficulty date: November 21, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N243DR
- Make and model: Cessna TU206G
- Aircraft serial: U20604747
- Aircraft time: 4,718 hours, 3,131 cycles
- Engine: Cont TSIO520*
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 1C7921888
- Condition: Misinstalled
- Location: Elevator Trim
- Part time: 4,056 hours, 2,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A SCHEDULED INSPECTION, MECHANIC FOUND ELEVATOR TRIM SYS WAS MISRIGGED. TRAVEL LIMITS WERE NOT CORRECT AND WERE ACTUALLY RIGGED OPPOSITE WITH REGARDS TO MAX TRAVEL UP/DOWN. TRAVEL LIMITS IN MM NR D2070-3-13 FIGURE 1-1 WERE MISINTERPRETED, MFG SHOULD REVISE THIS MANUAL SECTION TO BE MORE SPECIFIC SINCE WE HAVE SEEN THIS BEFORE. ADDITIONALLY IT WAS FOUND THAT ELEVATOR TRIM SYS COULD NOT BE RIGGED BECAUSE CENTURY 2000 AUTOPILOT ELEVATOR TRIM SERVO WAS NOT INSTALLED CORRECTLY WHEN SYS WAS INSTALLED ON 10/9/2001 UNDER STC SA3479SW-D.  FOUND SERVO MISMOUNTED, IT DID NOT MATCH CENTURY DRAWING 69D1754.  REINSTALLED THE TRIM SERVO IAW THE STC DRAWINGS.
